# SDR AALA201811053002

- Difficulty date: November 3, 2018
- Submitted: November 5, 2018
- Operation: Air carrier
- Aircraft: N979TW
- Make and model: Doug MD 83
- Aircraft serial: 53629
- Aircraft time: 52,709 hours, 26,978 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Support
- Part number: FDK4673501
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING GROUND SPOILER ACTUATOR SUPPORT WAS FOUND CRACKED.  REPLACED THE SUPPORT IAW SRM 51-30-02.
